# SDR HEEA072693

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Aircraft time: 13,241 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: S50301
- Condition: Corroded
- Location: Cabin Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL BEARING AND SPRING CORRODED INSIDE OF VALVE. SCRAPPED AND REPLACED WITH SERVICEABLE UNIT.
